# SDR DALA2017020100838

- Difficulty date: January 25, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 636-655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CRACKED AND CORRODED FROM BS 636 - 655.   REPLACED THE CUSP WEB IAW SRM 51-41-02 AND SRM 51-41-05.
